MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OverStitch Suture Cinch; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION OverStitch Suture Cinch; Endoscopic Tissue Approximation Device
Model Number M00505530
Medical Device Problem Codes Break (1069); Mechanical Problem (1384); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a150101 captures the reportable event of failure to deploy.Imdrf code a0401 captures the reportable event of cinch wire break.
 
Event or Problem Description
It was reported that an overstitch nxt was used in the stomach during a fistula closure procedure on (b)(6) 2026.During the procedure, when attempting to deploy the cinch to secure the sutures, the cinch wire broke at the distal end of the catheter.Upon inspection, the cinch did not fully close and was unable to secure the two peek components together.The device could not complete the intended cinching function.An alternative closure method was attempted using x-tack, and a resolution 360 clip was subsequently used to successfully complete the procedure.There were no patient complications reported as a result of the event.

Brand Name
OverStitch Suture Cinch
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25334361
Report Number3005099803-2026-02206
Device Sequence Number21302580
Product Code OCW
UDI-Device Identifier00191506060046
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505530
Device Catalogue NumberM00505530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/02/2026
06/28/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/29/2026
07/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005099803-07142026-006-
Patient Sequence Number1
Patient SexUnknown